# SDR CA090604006

- Difficulty date: June 3, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 4,814 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 2434 · DC Generator-Alternator
- Part: Mount Bracket
- Part number: 2224121400
- Condition: Cracked
- Location: Alternator
- Part time: 2,471 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON ROUTINE INSP, IT WAS NOTED THAT THE ALTERNATOR MOUNTING BRACKET WAS CRACKED AT THE UPPER BOLT HOLE WHERE THE AN4-5A BOLT ATTACHES TO THE 22-2412-00-12 SPACER. THE BOLT HOLE WAS ELONGATED AND THE CRACK PROGRESSED TO THE EDGE OF THE BRACKET WHERE A SMALL PIECE OF THE BRACKET MATERIAL (ABOUT 1 INCH LONG) WAS SEPARATED FROM THE BOLT HOLE AREA. THE ALTERNATOR OPERATION WAS NOT AFFECTED AS ITS MOUNTING REMAINED UNDISTURBED BY THE DEFECT AT THIS TIME.
